MathSciNet Relay Station
MathSciNet bibliographic data
MR1377243 (97c:65150) 65M12
Rulla, Jim; Walkington, Noel J. Optimal rates of convergence for degenerate parabolic problems in two dimensions. SIAM J. Numer. Anal. 33 (1996), no. 1, 56–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement